4 Publikationen

Alle markieren

[4]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability
Götze F, Kösters H, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
[3]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795793
ASYMPTOTIC DISTRIBUTION OF SINGULAR VALUES OF POWERS OF RANDOM MATRICES
Alexeev N, Götze F, Tikhomirov A (2010)
LITHUANIAN MATHEMATICAL JOURNAL 50(2): 121-132.
PUB | DOI | WoS
 
[2]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794544
THE CIRCULAR LAW FOR RANDOM MATRICES
Götze F, Tikhomirov A (2010)
ANNALS OF PROBABILITY 38(4): 1444-1491.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586660
Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble
Götze F, Tikhomirov A, Timushev DA (2007)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5(2): 305-334.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability
Götze F, Kösters H, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
[3]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795793
ASYMPTOTIC DISTRIBUTION OF SINGULAR VALUES OF POWERS OF RANDOM MATRICES
Alexeev N, Götze F, Tikhomirov A (2010)
LITHUANIAN MATHEMATICAL JOURNAL 50(2): 121-132.
PUB | DOI | WoS
 
[2]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794544
THE CIRCULAR LAW FOR RANDOM MATRICES
Götze F, Tikhomirov A (2010)
ANNALS OF PROBABILITY 38(4): 1444-1491.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586660
Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble
Götze F, Tikhomirov A, Timushev DA (2007)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5(2): 305-334.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung